The Three-Dimensional Partial Differential Equation with Constant Coefficients of Time-Delay of Alternating Direction Implicit Format

QianQian Chu and Yuanfeng Jin
Volume: 14, No: 5, Page: 1068 ~ 1074, Year: 2018
10.3745/JIPS.04.0094
Keywords: Alternating Direction Implicit Format, Stability, Time-Delay, Partial Differential Equation, Three-Dimensional
Full Text:

Abstract
In this paper, we consider the delay partial differential equation of three dimensions with constant coefficients. We established the alternating direction difference scheme by the standard finite difference method, gave the order of convergence of the format and the expression of the difference scheme truncation errors.

Article Statistics
Multiple requests among the same broswer session are counted as one view (or download).
If you mouse over a chart, a box will show the data point's value.


Cite this article
IEEE Style
QianQian Chu and Yuanfeng Jin, "The Three-Dimensional Partial Differential Equation with Constant Coefficients of Time-Delay of Alternating Direction Implicit Format," Journal of Information Processing Systems, vol. 14, no. 5, pp. 1068~1074, 2018. DOI: 10.3745/JIPS.04.0094.

ACM Style
QianQian Chu and Yuanfeng Jin, "The Three-Dimensional Partial Differential Equation with Constant Coefficients of Time-Delay of Alternating Direction Implicit Format," Journal of Information Processing Systems, 14, 5, (2018), 1068~1074. DOI: 10.3745/JIPS.04.0094.